MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 MCOT PPM

BRAEMAR MANUFACTURING, LLC C6 MCOT PPM
Model Number 02-02045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Chest Pain (1776)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported that the sensor was placed at their doctor's office ontop of her implanted defibrillator.Once they got home the patient started feeling pain on their chest, legs, stomach and started experiencing a headache.The patient removed the device instantly and was suggested to seek medical attention.The patient went to the emergency room (er) due to severe chest pains.The device is expected to be returned.
 
Additional Manufacturer Narrative
It was reported the patient experienced pain after the mcot c6 sensor was placed ontop of their defibrillator.The device was returned for investigation.Device was inspected for general physical integrity and found the blue seal on the sensor damaged from customer pry marks.Engineering evaluation could not replicate the reported event.The sensor is unlikely to have caused or contributed to the reported patient symptoms.Per the ifu, "the ecg recorder is not intended for use on patients with implanted pacemakers." a definitive root cause could not be determined.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
C6 MCOT PPM
Common Device Name
C6 MCOT PPM
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key17920944
Report Number2133409-2023-00064
Device Sequence Number6804381
Product Code DSI
UDI-Device IdentifierB146EP2510
UDI-Public+B146EP2510
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K081444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-02045
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer04/30/2024
07/08/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date05/03/2024
07/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale